# SDR USAA920081015

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 22,081 hours, 8,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4779
- Condition: Inoperative
- Location: Cabin
- Part time: 22,081 hours, 8,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1418 LAX-PHL - EEL - WHILE ACCOMPLISHING EPSU BATTERY TIME CHANGE, FOUND 14WL UNABLE TO TEST.  MAINTENANCE REMOVED AND REPLACED 14WL EMERGENCY POWER SUPPLY UNIT.
